| Model Number |
SP2100X26B |
| Medical Device Problem Codes |
Circuit Failure (1089); Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device not return.
Event or Problem Description
The manufacturer received information alleging a ventilator internal battery failure.There was no harm or injury reported.The device has not been returned to the manufacturer.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer previously reported receiving information alleging a ventilator internal battery failure.There was no harm or injury reported.The ventilator was evaluated by third-party service center and the customer¿s complaint was confirmed.During the evaluation of the device, service required codes were found in the ventilator's downloaded error log.The device's system board, internal battery and oxygen blending subassembly needs to be replaced to address the issues.